English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Real topological Hochschild homology

MPS-Authors
/persons/resource/persons255751

Moi,  Kristian
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons255754

Reeh,  Sune Precht
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.4171/JEMS/1007
(Publisher version)

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Dotto, E., Moi, K., Patchkoria, I., & Reeh, S. P. (2021). Real topological Hochschild homology. Journal of the European Mathematical Society, 23(1), 63-152. doi:10.4171/JEMS/1007.


Cite as: https://hdl.handle.net/21.11116/0000-0007-AE15-E
Abstract
There is no abstract available